Reference Type | Journal (article/letter/editorial) |
---|
Title | Symmetry Reduction, Exact Solutions, and Conservation Laws of (2+1)-Dimensional Burgers Korteweg-de Vries Equation |
---|
Journal | Communications in Theoretical Physics |
---|
Authors | Zhong-Zhou, Dong | Author |
---|
Xi-Qiang, Liu | Author |
Cheng-Lin, Bai | Author |
Year | 2006 (July) | Volume | 46 |
---|
Issue | 1 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/0253-6102/46/1/004Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8974352 | Long-form Identifier | mindat:1:5:8974352:0 |
---|
|
GUID | 0 |
---|
Full Reference | Zhong-Zhou, Dong, Xi-Qiang, Liu, Cheng-Lin, Bai (2006) Symmetry Reduction, Exact Solutions, and Conservation Laws of (2+1)-Dimensional Burgers Korteweg-de Vries Equation. Communications in Theoretical Physics, 46 (1). 15-20 doi:10.1088/0253-6102/46/1/004 |
---|
Plain Text | Zhong-Zhou, Dong, Xi-Qiang, Liu, Cheng-Lin, Bai (2006) Symmetry Reduction, Exact Solutions, and Conservation Laws of (2+1)-Dimensional Burgers Korteweg-de Vries Equation. Communications in Theoretical Physics, 46 (1). 15-20 doi:10.1088/0253-6102/46/1/004 |
---|
In | (2006, July) Communications in Theoretical Physics Vol. 46 (1) IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.